# SDR ASAA2017102422390

- Difficulty date: October 24, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 38,046 hours, 11,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750252
- Condition: Corroded
- Location: Bs 727b-727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR CHANNEL BS 727B+10 - 727E+10 IS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-0053-1A-2.  REPAIRED IAW SRM 53-00-53-2R-5.
